# SDR IPXA2018092654368

- Difficulty date: August 3, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,253 hours, 19,596 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B382733
- Condition: Corroded
- Location: Bs 1859
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE MAIN DECK SEAT TRACK BS 1859, LBL 11.33 AND THE EXISTING REPAIRS WERE FOUND BETWEEN BS 1860 -  1880, & BS 1900 TO  1920.  REPAIRED IAW  SRID: 3-4308601451, AND EO B747-5310-69962-A.
